Sleepy, pinchy, bloated, fat face

LOL, the title of this post makes me laugh – like it’s some kind of spin off of the 7 dwarfs. Tonight is my last dose of Clomid, and the hormones are really kicking in.

I have felt sooo tired these past few days. I don’t recall Clomid making me that sleepy before. Maybe it’s the estrogen? I’m already getting fertile CM as of CD 5-6, as well as some pinches in my ovaries. I’m hoping for a good follie report on Monday!

I’m also extremely bloated. I think most of it is due to my steroids. Even my hands and face are bloated 😦 The face bloat is the worst. I had TWO people from work notice it! How embarrassing! I wonder if I’m not drinking enough water or maybe ingesting too much salt. I know water retention and bloating are a side effect of Dexamethasone, but this sucks. Of course, I will do anything if it helps me get pregnant/stay pregnant though.

Any suggestions about how to get rid of this excess water/bloat? Maybe gatorade? More water? I really don’t eat a ton of sodium. I’m more of a sweets person. But I guess even a small amount of salt could cause problems. Just call me fat face LOL.

Oh, I will say a couple good things about the steroids though! My eczema is allll cleared up (didn’t have it that bad anyway) and it seems like I’m losing less hair?! My allergies are almost non-existent as well. Usually this time of year, I’m battling sinus infections and crazy allergies. I also haven’t had anymore bouts of irritable/inflammatory bowel symptoms – Sorry TMI hehe. I guess I’m contributing these things to the steroids! They ARE supposed to reduce inflammation, so yay!

Other than that, I’m feeling a lot calmer and low key this cycle so far. I’m trying not to have high expectations. I already feel less stressed since I put down the BBT. I hope I can keep my zen-ness going throughout the whole cycle.

Advertisements

11 thoughts on “Sleepy, pinchy, bloated, fat face

  1. I hate clomid for all the reasons you mentioned, I hope you start to feel better very soon. The puffy face can certainly be due to the steroids. That would totally make me crazy, I am sorry you are dealing with that and think your coworkers need to shut up and not point these things out to you!!Wishing you so much luck this cycle, keep us posted.

  2. sorry that you feel so bloated, i hate clomid for that… i'm glad that the roids are helping with some other things too! glad you are feeling calm and zen-ish. fingers crossed. rooting for you!!!

  3. Sorry you're getting less than desireable side effects on Clomid, but so glad to hear your cycle is progressing well! Hoping you have a great follie report Monday!!

  4. Hello! I finished 100mg of clomid taking day 3-7…I didnt feel too many side effects, I had my 2nd iui on April 18th and now am nearing the end of my 2ww…anxious…..Baby dust to you

  5. Hate to be the bearer of bad news, but if your face is puffy truly from the dexamethasone (Decadron),there is nothing to be done. It will go away once you are off of it. Keep thinking calm thoughts!!!

  6. When I was suffering from some water retention, someone suggested to me to squeeze some lemon juice in to water and drink it.I personally think lemon water (not yummy sugary sweet lemonade) is gross, but I guess it is supposed to help you release all of that excess water your body may be holding on to.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s